LEMSIP MAX SINUS & FLU HOT LEMON 10PK

Regular price €10.00

Tax included.

Product Description

Each Sachet contains 1000mg of paracetamol and 60mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. 

Directions

Add one sachet of powder to a mug and fill with hot water (not boiling), stir until dissolved. Take 1 sachet up to 3 times per day, do not exceed 4 sachets in any 24 hours.

Active Ingredients

Each sachet contains 1000mg of paracetamol and 60mg of pseudoephedrine HCI